MathSciNet Relay Station
MathSciNet bibliographic data
MR672180 (84g:58017) 58C27 (32C40 58A30 58F10 58F18)
Camacho, César; Lins Neto, Alcides The topology of integrable differential forms near a singularity. Inst. Hautes Études Sci. Publ. Math. No. 55 (1982), 5–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement